Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 35, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 6, 2014, 12:58 AM CDT for Cavalier County, Pembina County, North Dakota; Kittson County, Minnesota. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2014, 12:58 AM CDT (05:58 UTC)
- Expired
- Jul 6, 2014, 2:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.75 in
- Wind
- 80.0 mph
Counties Kittson County, MN, Cavalier County, ND, Pembina County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 143 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 1:00 AM CDT | HAIL 1.75 | 3 W Walhalla, ND | FROM VALLEY NEWS LIVE FACEBOOK. |
| Jul 6, 1:09 AM CDT | TSTM WND GST 81 | 7 Nw Cavalier, ND | VIA PERSONAL WEATHER STATION. ALSO REPORTED MANY TREE TOPS BROKEN OFF. TIME ESTIMATED. |
| Jul 6, 1:26 AM CDT | TSTM WND DMG | Hamilton, ND | SEVERAL LARGE 6 TO 10 INCH DIAMTER TREE LIMBS AND BRANCHES BROKEN DOWN ON WEST SIDE OF TOWN. TIME ESTIMATED FROM RADAR. |
| Jul 6, 1:50 AM CDT | HAIL 2.5 | 2 Ne Bowesmont, ND | |
| Jul 6, 1:54 AM CDT | TSTM WND DMG | 5 Wsw Hallock, MN | ABOUT TWO THIRDS OF A BARN HIP ROOF WAS PEELED OFF OF A CENTURY OLD BARN. |
| Jul 6, 2:05 AM CDT | HAIL 1.75 | 10 Sw Hallock, MN | SEVERAL DENTS ON VEHICLE. TIME APPROXIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 10:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 6.0 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3255 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.2
The text
As transmitted, in the capitals the NWS used until 2016.
361
WUUS53 KFGF 060558
SVRFGF
MNC069-NDC019-067-060700-
/O.NEW.KFGF.SV.W.0035.140706T0558Z-140706T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1258 AM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KITTSON COUNTY IN NORTHWEST MINNESOTA...
NORTHEASTERN CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 200 AM CDT
* AT 1255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALHALLA...
AND MOVING EAST AT 40 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LEROY AROUND 105 AM CDT.
BACKOO AND AKRA AROUND 115 AM CDT.
CAVALIER AND NECHE AROUND 120 AM CDT.
BATHGATE AROUND 125 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HAMILTON...GLASSTON...ST.
VINCENT...JOLIETTE...BOWESMONT AND MATTSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4899 9700 4854 9698 4854 9703 4884 9811
4901 9801
TIME...MOT...LOC 0558Z 290DEG 36KT 4889 9792
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...80MPH
$$
TG3 follow-up statements
233
WWUS53 KFGF 060616
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
116 AM CDT SUN JUL 6 2014
NDC019-060626-
/O.CAN.KFGF.SV.W.0035.000000T0000Z-140706T0700Z/
CAVALIER ND-
116 AM CDT SUN JUL 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAVALIER COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4900 9778 4899 9700 4854 9698 4854 9703
4876 9781
TIME...MOT...LOC 0616Z 290DEG 36KT 4883 9766
$$
MNC069-NDC067-060700-
/O.CON.KFGF.SV.W.0035.000000T0000Z-140706T0700Z/
KITTSON MN-PEMBINA ND-
116 AM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PEMBINA AND
WESTERN KITTSON COUNTIES UNTIL 200 AM CDT...
AT 1245 AM...TRAINED WEATHER SPOTTERS REPORTED BASEBALL SIZE HAIL 4
MILES NORTHEAST OF VANG.
AT 113 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BACKOO...AND
MOVING EAST AT 40 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BATHGATE AROUND 125 AM CDT.
HAMILTON AROUND 130 AM CDT.
GLASSTON AND PEMBINA AROUND 135 AM CDT.
ST. VINCENT AROUND 140 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE JOLIETTE...BOWESMONT AND
MATTSON.
FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 207 AROUND 140 AM CDT...AND MILE MARKER 188
AROUND 155 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4900 9778 4899 9700 4854 9698 4854 9703
4876 9781
TIME...MOT...LOC 0616Z 290DEG 36KT 4883 9766
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...80MPH
$$
TG048
WWUS53 KFGF 060637
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
137 AM CDT SUN JUL 6 2014
MNC069-NDC067-060700-
/O.CON.KFGF.SV.W.0035.000000T0000Z-140706T0700Z/
KITTSON MN-PEMBINA ND-
137 AM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PEMBINA AND WESTERN KITTSON COUNTIES UNTIL 200 AM CDT...
AT 135 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOLIETTE...AND
MOVING EAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOWESMONT AND HUMBOLDT AROUND 145 AM CDT.
MATTSON AND NORTHCOTE AROUND 150 AM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKERS 197 AND 202 AROUND 140 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4899 9735 4899 9700 4854 9698 4854 9703
4868 9737 4882 9749
TIME...MOT...LOC 0637Z 284DEG 40KT 4877 9725
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...80MPH
$$
TG544
WWUS53 KFGF 060654
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
154 AM CDT SUN JUL 6 2014
NDC067-060704-
/O.CAN.KFGF.SV.W.0035.000000T0000Z-140706T0700Z/
PEMBINA ND-
154 AM CDT SUN JUL 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEMBINA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4891 9700 4865 9698 4865 9711 4869 9709
4870 9712 4871 9711 4872 9714 4879 9716
4892 9706
TIME...MOT...LOC 0654Z 284DEG 40KT 4872 9697
$$
MNC069-060700-
/O.CON.KFGF.SV.W.0035.000000T0000Z-140706T0700Z/
KITTSON MN-
154 AM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
KITTSON COUNTY UNTIL 200 AM CDT...
AT 152 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALLOCK...AND
MOVING EAST AT 50 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WEST
CENTRAL KITTSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4891 9700 4865 9698 4865 9711 4869 9709
4870 9712 4871 9711 4872 9714 4879 9716
4892 9706
TIME...MOT...LOC 0654Z 284DEG 40KT 4872 9697
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...80MPH
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:55 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 5, 11:55 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1155 PM CDT SAT JUL 5 2014 .UPDATE... ISSUED AT 1155 PM CDT SAT JUL 5 2014 IN COORDINATION WITH SPC...EXPANDED THE SEVERE THUNDERSTORM WATCH TO THE EAST. STORMS ALREADY GETTING TO THE END OF THE BOX AND ENVIRONMENTAL CONDITIONS ARE SIMILAR ACROSS THE EASTERN FA. UPDATE ISSUED AT 1145 PM CDT SAT JUL 5 2014 SEVERE THUNDERSTORMS ARE INCREASING IN COVERAGE AS EXPECTED...AND A SEVERE THUNDERSTORM WATCH WAS ISSUED AS A RESULT. MAY NEED TO EXTEND THE SEVERE THUNDERSTORM WATCH EASTWARD IF TREND CONTINUE. UPDATE ISSUED AT 942 PM CDT SAT JUL 5 2014 THE FIRST SEVERE THREAT IS NOW EAST OF THE FA. ATTENTION NOW TURNS TO THE WEST WITH STORMS APPROACHING FROM CANADA AND FROM SOUTHERN NORTH DAKOTA. THE HRRR/RAP MAY BE TOO WIDESPREAD WITH COVERAGE IN THEIR FORECASTS...BUT BOTH INDICATE THE POTENTIAL FOR STORMS TO FILL IN BETWEEN THESE TWO SEVERE AREAS...AND INDICATE THAT THESE STORMS HAVE THE POTENTIAL FOR BOWING SEGMENTS (STRONG WIND GUSTS). INSTABILITY REMAINS STRONG...AND DEEP LAYER SHEAR IS INCREASING...ALONG WITH A 40-50 KNOT MID-LEVEL SPEED MAX...AND WITH A STRONG UPPER WAVE (DECENT SYNOPTIC FORCING). SO...THE HI- RES MODELS MAY BE ONTO SOMETHING. THIS LOOKS TO BE A BUSY NIGHT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 320 PM CDT SAT JUL 5 2014 CHALLENGES INCLUDE THUNDERSTORM CHANCES AND SEVERE POTENTIAL THIS EVENING AND OVERNIGHT. HRRR IS ONCE AGAIN PERFORMING MORE FAVORABLY THAN RAP AS IT RELATES TO CURRENT CONVECTION...SO WILL FOLLOW ITS GUIDANCE FOR THE FIRST 12 TO 18 HOURS AND THEN TRANSITION TO A GLOBAL MODEL ENSEMBLE. SFC TROUGH REFUSES TO BUDGE WITH A DEFINED CLOSED CIRCULATION NEAR THE ND/MN/MB BORDER. WINDS HAVE SHIFTED TO A MORE WESTERLY DIRECTION FROM DEVILS LAKE INTO THE JAMES RIVER VALLEY RESULTING IN A DRIER OVERALL AIR MASS...ALTHOUGH SFC BASED CAPE IS STILL ABOVE 2000 J/KG. BEST CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON IS ALONG THE INTERNATIONAL BORDER AREA OF NORTHWEST MN IN UNCAPPED MORE MOIST/UNSTABLE ENVIRONMENT NEAREST THE SFC LOW. FORCING IS STILL RATHER WEAK...BUT ONE SEVERE STORM HAS DEVELOPED OVER WINNIPEG AND IS SLOWLY MOVING TO THE EAST. A COUPLE OTHER SMALL CELLS HAVE POPPED UP ALONG THE SFC WIND SHIFT JUST NORTH OF THE BORDER AND IN KITTSON COUNTY. ISOLATED SEVERE IS POSSIBLE GIVEN HIGH INSTABILITY. REST OF THE FORECAST AREA WILL REMAIN DRY THIS EVENING WITH TEMPS GRADUALLY FALLING INTO THE UPPER 60S. FOR LATE TONIGHT INTO EARLY SUNDAY MORNING...ATTENTION TURNS TO THE SHORT-WAVE CURRENTLY ACROSS SOUTHERN ALBERTA. INCREASING SHEAR WILL BEGIN TO INTERACT WITH MUCAPES UP TO 1500 J/KG...POSSIBLY RESULTING IN A NORTH TO SOUTH LINE OF CONVECTION MOVING ACROSS THE DAKOTAS AND INTO NORTHWEST MN. HRRR PLACES THIS LINE ALONG THE VALLEY FLOOR BY 06 UTC. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS. SCATTERED SHOWERS AND STORMS ARE POSSIBLE MAINLY ACROSS NORTHWEST AND WEST CENTRAL MN ON SUNDAY...BUT TEMPS/DEW POINTS WILL BE LOWER RESULTING IN LESS MUGGY CONDITIONS. WINDS WILL ALSO BE BREEZY AT TIMES FROM THE NORTHWEST WITH GUSTS TO 25 MPH. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 320 PM CDT SAT JUL 5 2014 FLOW ALOFT SHIFTS TO THE NORTHWEST MON/TUES WITH THE NEXT PRIMARY WAVE DROPPING ACROSS THE NORTHERN PLAINS MONDAY/MONDAY NIGHT. SEVERE WEATHER NOT EXPECTED...BUT SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THE DAY ON MONDAY WITH DRYING CONDITIONS FROM WEST TO EAST ON TUESDAY. FOR TUESDAY NIGHT THROUGH SATURDAY...SOME DISAGREEMENT IN HOW DEEP NEXT 500 MB TROUGH WILL BE OVER ONTARIO AND GREAT LAKES REGION. EITHER WAY FCST REGION WILL BE IN NORTHWEST FLOW ALOFT WITH EXITING SHORT WAVE TUESDAY NIGHT THEN GENERAL HIGH PRESSURE FOR WED-EARLY THU. NEXT SIGNIFICANT SHORT WAVE TO IMPACT US LATE THU-FRI. DIDNT STRAY FROM ALL BLEND TEMPS NOR POPS MUCH. OVERALL TEMP REGIME AFTER THIS WEEKEND FAVORS A RETURN TO JUST A FEW DEGREES BELOW AVERAGE FOR HIGH TEMPS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1145 PM CDT SAT JUL 5 2014 THUNDERSTORM CHANCES WILL BE THE MAIN CONCERN THROUGH THIS PERIOD...ESPECIALLY BEFORE SUNRISE. THERE SHOULD BE A BROKEN LINE OF STORMS THAT MOVE FROM WEST TO EAST THROUGH THE REGION. NOT SURE HOW WIDESPREAD THESE STORMS WILL BE...BUT DID TEMPO FOR THE MOST LIKELY PERIODS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...TG SHORT TERM...ROGERS LONG TERM...ROGERS/RIDDLE AVIATION...TG
Hazardous weather outlook, Jul 5, 5:17 AM CDT, 19 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 517 AM CDT SAT JUL 5 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-061030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 517 AM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING IN FAR NORTHWEST MINNESOTA. OTHERWISE... SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING ACROSS EASTERN NORTH DAKOTA AND LATER EVENING AND OVERNIGHT IN NORTHERN MINNESOTA. SOME OF THESE STORMS MAY HAVE LARGE HAIL AND DAMAGING WINDS... ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ON MONDAY...TUESDAY AND THURSDAY OF THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 5, 8:46 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
846 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 12 W SHOOKS 47.87N 94.70W
07/05/2014 E1.00 INCH BELTRAMI MN PUBLIC
&&
TGRAFENALocal storm report, Jul 5, 9:00 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
900 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 S BLACKDUCK 47.70N 94.55W
07/05/2014 E1.00 INCH BELTRAMI MN PUBLIC
&&
TGRAFENALocal storm report, Jul 5, 9:08 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
908 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 WNW BLACKDUCK 47.74N 94.61W
07/05/2014 M1.00 INCH BELTRAMI MN EMERGENCY MNGR
NORTH SHORE OF BLACKDUCK LAKE.
&&
VGODONLocal storm report, Jul 5, 11:19 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1119 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL VERGAS 46.66N 95.80W
07/05/2014 E0.88 INCH OTTER TAIL MN PUBLIC
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
&&
JAMLocal storm report, Jul 5, 11:22 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1122 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL VERGAS 46.66N 95.80W
07/05/2014 E1.25 INCH OTTER TAIL MN TRAINED SPOTTER
&&
JAMLocal storm report, Jul 6, 12:57 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1257 AM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL MAIDA 49.00N 98.36W
07/06/2014 E2.75 INCH CAVALIER ND TRAINED SPOTTER
1245 AM HAIL 4 NE VANG 48.95N 98.06W
07/06/2014 E2.75 INCH CAVALIER ND TRAINED SPOTTER
&&
JAMThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 10:55 PM CDT | Severe Thunderstorm Warning | FGF | Steele, Traill | 65 min |
| Jul 5, 11:31 PM CDT | Severe Thunderstorm Warning | FGF | Traill | 44 min |
| Jul 5, 11:42 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Steele, Traill | 48 min |
| Jul 6, 12:07 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 53 min |
| Jul 6, 12:19 AM CDT | Tornado Warning | FGF | Cavalier, Pembina | 41 min |
| Jul 6, 12:22 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 53 min |
| Jul 6, 2:29 AM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 46 min |
| Jul 6, 2:50 AM CDT | Severe Thunderstorm Warning | FGF | Richland, Sargent | 40 min |
| Jul 6, 3:37 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 53 min |
| Jul 5, 7:47 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 43 min |
| Jul 5, 8:28 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 32 min |
| Jul 5, 11:22 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 38 min |
| Jul 6, 12:17 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard, Mahnomen, Wadena | 58 min |
| Jul 6, 1:01 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay | 29 min |
| Jul 6, 1:17 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 58 min |
| Jul 6, 1:29 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Wadena | 29 min |
| Jul 6, 1:46 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 59 min |
| Jul 6, 2:32 AM CDT | Areal Flood Advisory | FGF | Becker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena | 7 hr |
| Jul 6, 2:36 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wadena | 54 min |
| Jul 6, 4:16 AM CDT | Areal Flood Advisory | FGF | Grant, Otter Tail | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.